# SDR SIMA201013301

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Cirrus SR22
- Aircraft serial: 0611
- Aircraft time: 28,081 hours, 23,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOR FLIGHT 4091 THE EMERGENCY FLOOR STRIP LIGHTING WAS DISCOVERED TO BE INOPERABLE BETWEEN 8A AND 11A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL CHECK PER EMB 145 AMM 33-50-00.  NO DEFECTS NOTED THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
